MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RADIUS VSM; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 15750 ALTON PKWY RADIUS VSM; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 9037
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the radius vsms "fails to alarm low battery." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.E1: initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact.H3 other text: device not returned.
 
Additional Manufacturer Narrative
Other text: the returned device was evaluated.The device was able to audibly and visually alarm for all enabled parameters for the duration of testing.The device issued a low battery alarm at the moment where the battery charge capacity met the specified threshold.No product performance issues related to the device's alarm system were identified when the device was functionally tested.The device was determined to be functioning as designed.E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description

Brand Name
RADIUS VSM
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
9492977167
MDR Report Key24613952
Report Number3019388613-2026-00098
Device Sequence Number21229046
Product Code MHX
UDI-Device Identifier00843997019163
UDI-Public(01)00843997019163(11)251013
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K223498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9037
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date07/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown